# SDR AALA20110212MIA01

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 73,945 hours, 11,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR EMERGENCY LIGHT EXTERIOR INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 4 DOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
